MathSciNet Relay Station
MathSciNet bibliographic data
MR2254184 (2007f:35188) 35L65 (35L67 76L05)
Panov, E. Yu.; Shelkovich, V. M. $\delta'$-shock waves as a new type of solutions to systems of conservation laws. J. Differential Equations 228 (2006), no. 1, 49–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement